# SDR SWAA2024022655796

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 60,006 hours, 35,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emer Lite Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL COVER WILL NOT STAY IN THE CLOSED POSITION<[01] REMOVED AND REPLACED SWITCH GUARD PER SIP
